Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child has consistent fever, gets profuse sweating after medicines intake, has weakness, sore throat. Treatment?

My Son 2yrs and 9mth old has fever ranging between 98 to 102F since from last four days. Initially we gave him Crocin and from last two days Meftal-P (Two times a Day). After the medicine he gets sweated and the temperature reduces but then after it goes up after 6-7 Hrs. He is quite weak and and complains about sour throat as well as eyes. Please advice the symptoms belongs to which disease and line of treatment
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query,
since your child is having fever for last 4 days and now he is having acute pharyngitis as well,so i advise you to take him to pediatrician as he may need a course of antibiotic .
In the meantime give him paracetamol every 6 hourly till fever is below 100F,do tepid sponging.give hi plenty of fluids,warm water will be soothing for his throat pain.
also give him mixture of ginger,honey and lemon water,

Your son will be fine
God bless
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor